PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Mean dimension and a non-embeddable example for amenable group actions

Volume 257 / 2022

Lei Jin, Kyewon Koh Park, Yixiao Qiao Fundamenta Mathematicae 257 (2022), 19-38 MSC: 37B05, 54F45. DOI: 10.4064/fm921-1-2021 Published online: 29 November 2021


For every infinite (countable discrete) amenable group $G$ and every positive integer $d$ we construct a minimal $G$-action of mean dimension $d/2$ which cannot be embedded in the full $G$-shift on $([0,1]^d)^G$.


  • Lei JinCentro de Modelamiento Matemático
    Universidad de Chile
    UMI 2807 – CNRS
    Beauchef 851
    Santiago, Chile
  • Kyewon Koh ParkKorea Institute for Advanced Study
    85 Hoegiro, Dongdaemun-gu
    Seoul 02455, Korea
  • Yixiao QiaoSchool of Mathematical Sciences
    South China Normal University
    Guangzhou 510631, China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image